# SDR DALA2016022901659

- Difficulty date: February 28, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 59,975 hours, 20,562 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Light
- Condition: Shorted
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CIRCUIT BREAKER TRIPPED ON ARRIVAL AT AIRCRAFT.   FOUND ARM LIGHT AT 2R SHORTED REPLACED SAME IAW ASM 25-66-01.  OPS CK OK FOR SERVICE.
